# SDR DALA2025021301123

- Difficulty date: February 10, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 43,243 hours, 5,442 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 OXYGEN PANEL MASK DEPLOYED / LOCATION:206. CORRECTIVE ACTION: R/R LAV OXYGEN PANEL IN LAV 206 PER A330 AMM 35-21. OK FOR SERVICE. (0804538)
